MathSciNet Relay Station
MathSciNet bibliographic data
MR1094498 (92h:40002) 40C05 (40G05 46A45)
DeFranza, J.; Zeller, K. Matrix summability of unbounded sequences. Proc. Amer. Math. Soc. 115 (1992), no. 1, 171–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement